The action-angle dual of an integrable Hamiltonian system of Ruijsenaars-Schneider-van Diejen type

Fehér, László Gyula, Marshall, L: The action-angle dual of an integrable Hamiltonian system of Ruijsenaars-Schneider-van Diejen type.
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 50 (31). Azonosító: 314004-Terjedelem: 20 p.. ISSN 1751-8113 (2017)

[img]
Preview
Text
1702.06514.pdf - Accepted Version

Download (284kB) | Preview
[img]
Preview
Text
journal_of_physiscs_2017_004_031.pdf - Additional Metadata

Download (204kB) | Preview
Item Type: Article
Journal or Publication Title: JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL
Date: 2017
Volume: 50
Number: 31
Page Range: Azonosító: 314004-Terjedelem: 20 p.
ISSN: 1751-8113
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3251344
DOI id: https://doi.org/10.1088/1751-8121/aa7934
Date Deposited: 2019. Feb. 13. 13:09
Last Modified: 2019. Jun. 27. 10:59
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14650
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year